Alert archive / North Dakota / Wind Advisories in 2007
Wind Advisory 11, NWS Grand Forks, ND
NWS Grand Forks, ND issued this wind advisory at Jun 18, 2007, 5:00 AM CDT for 13 counties in Minnesota; 17 counties in North Dakota. It took effect at Jun 18, 2007, 12:00 PM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jun 18, 2007, 5:00 AM CDT (10:00 UTC)
- In effect from
- Jun 18, 2007, 12:00 PM CDT
- Expired
- Jun 18, 2007, 9:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Grand Forks, ND
All 30 counties
Becker County, MN, Clay County, MN, Grant County, MN, Kittson County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 9 km from the middle of the area, began a volume at 09:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 10.0 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2169 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1314 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- -49 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 5.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KFGF 181000 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 500 AM CDT MON JUN 18 2007 ...WINDY CONDITIONS WILL DEVELOP THIS AFTERNOON AND EARLY EVENING... .LOW PRESSURE NEAR LAKE WINNIPEG WILL INTENSIFY AND CREATE GUSTY WINDS ACROSS EASTERN NORTH DAKOTA AND NORTHWEST MINNESOTA. THE LOW PRESSURE SYSTEM WILL SLOWLY MOVE INTO NORTHERN ONTARIO BY THIS EVENING. MNZ001>005-007-008-013>015-022-027-029>031-040-NDZ006>008-014>016- 024-026>030-038-039-049-052>054-190200- /O.NEW.KFGF.WI.Y.0011.070618T1700Z-070619T0200Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL- PENNINGTON-RED LAKE-EAST POLK-MAHNOMEN-WEST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-GRANT-TOWNER-CAVALIER-PEMBINA- BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS- STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...ROSEAU...WARREN...NEWFOLDEN... THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...MAHNOMEN... DETROIT LAKES...BRECKENRIDGE...FERGUS FALLS...NEW YORK MILLS... ELBOW LAKE...CANDO...LANGDON...CAVALIER...MADDOCK...LEEDS... DEVILS LAKE...GRAFTON...NEW ROCKFORD...LAKOTA...GRAND FORKS... COOPERSTOWN...FINLEY...MAYVILLE...VALLEY CITY...FARGO...LISBON... GWINNER...WAHPETON...ADAMS 500 AM CDT MON JUN 18 2007 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING. WINDY CONDITIONS WILL DEVELOP THIS AFTERNOON. WEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS UP TO 45 MPH POSSIBLE. THE WIND WILL INCREASE BY LATE MORNING AND SHOULD DIMINISH AROUND SUNSET. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ HOPPES
2 follow-up statements
000 WWUS73 KFGF 182052 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 352 PM CDT MON JUN 18 2007 ...WINDY CONDITIONS TO CONTINUE INTO THE EVENING HOURS... .LOW PRESSURE OVER SOUTHERN MANITOBA WILL CONTINUE BRING STRONG WINDS INTO THE EVENING HOURS. AS THE LOW DEPARTS THE REGION LATER TONIGHT WINDS WILL SUBSIDE. MNZ001>005-007-008-013>015-022-027-029>031-040-NDZ006>008-014>016- 024-026>030-038-039-049-052>054-190200- /O.CON.KFGF.WI.Y.0011.000000T0000Z-070619T0200Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL- PENNINGTON-RED LAKE-EAST POLK-MAHNOMEN-WEST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-GRANT-TOWNER-CAVALIER-PEMBINA- BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS- STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...ROSEAU...WARREN...NEWFOLDEN... THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...MAHNOMEN... DETROIT LAKES...BRECKENRIDGE...FERGUS FALLS...NEW YORK MILLS... ELBOW LAKE...CANDO...LANGDON...CAVALIER...MADDOCK...LEEDS... DEVILS LAKE...GRAFTON...NEW ROCKFORD...LAKOTA...GRAND FORKS... COOPERSTOWN...FINLEY...MAYVILLE...VALLEY CITY...FARGO...LISBON... GWINNER...WAHPETON...ADAMS 352 PM CDT MON JUN 18 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... WINDY CONDITIONS WILL CONTINUE INTO THE EVENING HOURS. WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 40 MPH WILL CONTINUE THROUGH MID EVENING. THE WIND SHOULD DIMINISH AROUND SUNSET. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ VOELKER
000 WWUS73 KFGF 190201 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 901 PM CDT MON JUN 18 2007 ...WEST WINDS TO DIMINISH OVERNIGHT... MNZ001>005-007-008-013>015-022-027-029>031-040-NDZ006>008-014>016- 024-026>030-038-039-049-052>054-190315- /O.EXP.KFGF.WI.Y.0011.000000T0000Z-070619T0200Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL- PENNINGTON-RED LAKE-EAST POLK-MAHNOMEN-WEST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-GRANT-TOWNER-CAVALIER-PEMBINA- BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS- STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...ROSEAU...WARREN...NEWFOLDEN... THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...MAHNOMEN... DETROIT LAKES...BRECKENRIDGE...FERGUS FALLS...NEW YORK MILLS... ELBOW LAKE...CANDO...LANGDON...CAVALIER...MADDOCK...LEEDS... DEVILS LAKE...GRAFTON...NEW ROCKFORD...LAKOTA...GRAND FORKS... COOPERSTOWN...FINLEY...MAYVILLE...VALLEY CITY...FARGO...LISBON... GWINNER...WAHPETON...ADAMS 901 PM CDT MON JUN 18 2007 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WEST WINDS WILL SLOWLY DIMINISH AFTER SUNSET AND BE IN THE 10 TO 20 MPH RANGE OVERNIGHT. $$ DTR
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this wind advisory went out at Jun 18, 4:30 AM CDT, 30 minutes earlier.
Area forecast discussion, Jun 18, 4:30 AM CDT, 30 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GRAND FORKS ND
430 AM CDT MON JUN 18 2007
.SHORT TERM...
UPPER LEVEL LOW PRESSURE SYSTEM OVER SOUTHWEST SK WILL MOVE ACROSS
SOUTHERN CANADA TODAY. COLD AIR ALOFT WILL ALLOW FOR AFTERNOON AND
EVENING CONVECTION ACROSS THE NORTHERN VALLEY. FOG LOOP SHOWING WRAP
AROUND OVER SK AND EASTERN MT WITH UPPER LOW. CONVECTION ACROSS SD
WAS SPREADING MID AND HIGH CLOUDS NORTHWARD. GOOD PRESSURE GRADIENT
AND ADIABATIC LAPSE RATE EXPECTED OVER THE REGION AND ALOOW FOR GOOD
MIX DOWN. WILL ISSUE A WIND ADVISORY FOR THIS AFTERNOON AND EVENING
.LONG TERM...
TEMPS TWEAKED.
.AVIATION...
IFR CIGS ALONG THE NORTHERN VALLEY WILL MOVE EAST TODAY. ELSEWHERE
CIGS WERE VFR.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...WIND ADVISORY FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR
NDZ006>008-014>016-024-026>030-038-039-049-052>054.
MN...WIND ADVISORY FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR
MNZ001>005-007-008-013>015-022-027-029>031-040.
&&
HOPPESHazardous weather outlook, Jun 17, 5:24 AM CDT, 23 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 524 AM CDT SUN JUN 17 2007 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-181030- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 524 AM CDT SUN JUN 17 2007 ...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT ACROSS ALL OF EASTERN NORTH DAKOTA...NORTHWEST AND WEST CENTRAL MINNESOTA. STRONG TO SEVERE THUNDERSTORMS WILL OCCUR THIS MORNING ALONG AND NORTH OF INTERSTATE 94 THROUGH 10 AM. THEREAFTER...THE FOCUS FOR STORMS WILL DEVELOP ONCE AGAIN LATE THIS AFTERNOON AND THIS EVENING...MAINLY AFTER 6 PM. THE MAIN THREAT WILL BE LARGE HAIL...DAMAGING WIND AND ISOLATED TORNADOES. IN ADDITION...HEAVY RAINFALL IS ALSO POSSIBLE...WHICH MAY CAUSE LOCALIZED FLOODING. RIVERINE FLOODING WILL CONTINUE IN THE RED RIVER VALLEY FROM OSLO AND POINTS SOUTH...AND ON TRIBUTARIES OF THE RED RIVER IN MINNESOTA FROM RECENT HEAVY RAIN. ADDITIONAL RAINFALL THROUGH THIS WEEKEND WILL LIKELY INCREASE INFLOWS INTO THE RIVER SYSTEM...AND ADD TO THE FLOODING CONCERNS. STAY TUNED TO LATER STATEMENTS...AND REFER TO THE LATEST HYDROLOGIC PRODUCTS ISSUED BY THE NATIONAL WEATHER SERVICE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY AND TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT. DK
In the hours before
Local storm report, Jun 18, 12:56 AM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
1256 AM CDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM TSTM WND DMG 4 E MILNOR 46.26N 97.37W
06/17/2007 SARGENT ND LAW ENFORCEMENT
TREES UPROOTED...LARGE ENOUGH WHERE HE COULD NOT GET HIS
ARMS AROUND THE TRUNK. ALSO BRANCHES LARGER THAN BEACH
BALLS BROKEN OFF TREES.
&&
KRAMLICHLocal storm report, Jun 18, 12:57 AM CDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
1257 AM CDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TORNADO CROOKSTON 47.77N 96.61W
06/17/2007 POLK MN EMERGENCY MNGR
DEBRIS REPORTED ON SOUTHERN EDGE OF CROOKSTON.
0411 PM TORNADO 2 W CROOKSTON 47.77N 96.65W
06/17/2007 POLK MN EMERGENCY MNGR
2 MI WEST OF CROOKSTON ON CTY ROAD 9 TOUCHDOWN WITH
DEBRIS REPORTED.
0412 PM TORNADO 2 SW CROOKSTON 47.75N 96.64W
06/17/2007 POLK MN LAW ENFORCEMENT
SHERIFFS OFFICE REPORTED TOUCHDOWN WITH DEBRIS.
0807 PM HAIL 4 E WEBSTER 48.28N 98.79W
06/17/2007 E0.75 INCH RAMSEY ND PUBLIC
0919 PM FUNNEL CLOUD 3 SW HANNAFORD 47.28N 98.23W
06/17/2007 GRIGGS ND PUBLIC
FUNNEL CLOUDS REPORTED FOMRING AND THEN QUICKLY
DISSIPATING 3 SW OF HANNAFORD.
0944 PM HAIL 2 SW LANKIN 48.29N 97.95W
06/17/2007 E0.75 INCH WALSH ND TRAINED SPOTTER
0958 PM HAIL 2 SW LANKIN 48.29N 97.95W
06/17/2007 E0.75 INCH WALSH ND TRAINED SPOTTER
0958 PM HAIL LANKIN 48.31N 97.92W
06/17/2007 M1.00 INCH WALSH ND TRAINED SPOTTER
1025 PM HAIL 3 ESE FINLEY 47.49N 97.78W
06/17/2007 E0.75 INCH STEELE ND PUBLIC
1105 PM TSTM WND DMG 4 E MILNOR 46.26N 97.37W
06/17/2007 SARGENT ND LAW ENFORCEMENT
SEVERAL LARGE TREES BLOWN DOWN ON FARMSTEAD.
1135 PM TSTM WND GST 1 W HICKSON 46.67N 96.83W
06/17/2007 M61.00 MPH CASS ND STORM CHASER
1137 PM TSTM WND GST 2 N FARGO 46.91N 96.82W
06/17/2007 M63.00 MPH CASS ND ASOS
MEASURED 55 KNOTS AT FARGO HECTOR AIRPORT ASOS.
1142 PM TSTM WND GST 5 ESE MOORHEAD 46.84N 96.66W
06/17/2007 M72.00 MPH CLAY MN MESONET
PEAK WIND MEASURED AT MNDOT RWIS WIND SENSOR NORTH OF THE
MOORHEAD AIRPORT ON INTERSTATE 94.
1142 PM TSTM WND DMG FARGO 46.88N 96.82W
06/17/2007 CASS ND LAW ENFORCEMENT
PUBLIC REPORTS OF LARGE TREE BRANCHES BROKEN DOWN.
1147 PM TSTM WND DMG 1 SW KELSO 47.31N 97.04W
06/17/2007 TRAILL ND LAW ENFORCEMENT
SEMI TOWING TWO TRAILERS AT MILE MARKER 97 ON I-29 HAD
THE SECOND TRAILER IT WAS TOWING BLOWN ON ITS SIDE INTO
THE MEDIAN BY STRAIGHT LINE WINDS.
1150 PM TSTM WND DMG WYNDMERE 46.26N 97.13W
06/17/2007 RICHLAND ND LAW ENFORCEMENT
TREE DOWN IN WYNDMERE...FELL ON POWER LINES
1154 PM TSTM WND DMG MOORHEAD 46.86N 96.76W
06/17/2007 CLAY MN LAW ENFORCEMENT
POWER OUTAGES IN MOORHEAD DUE TO DAMAGING WINDS.
1220 AM TSTM WND GST 3 SSE MAHNOMEN 47.27N 95.94W
06/18/2007 M60.00 MPH MAHNOMEN MN MESONET
PEAK WIND REPORTED BY MNDOT RWIS WIND SENSOR ON HWY 59.
1228 AM TSTM WND GST 6 N ERSKINE 47.75N 96.01W
06/18/2007 M73.00 MPH POLK MN MESONET
73 MPH GUST MEASURED AT MNDOT RWIS SITE ON HWY 59.
1229 AM TSTM WND GST 3 S BROOKS 47.77N 96.00W
06/18/2007 M73.00 MPH RED LAKE MN MESONET
73 MPH MEASURED AT MNDOT RWIS SITE ON HWY 59.
1236 AM TSTM WND GST FOSSTON 47.58N 95.75W
06/18/2007 E60.00 MPH POLK MN LAW ENFORCEMENT
&&
GGUSTLocal storm report, Jun 18, 1:00 AM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
100 AM CDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1209 AM TSTM WND GST 3 ESE LAKE PARK 46.87N 96.04W
06/18/2007 M63 MPH BECKER MN MESONET
PEAK WIND REPORTED AT MNDOT RWIS WIND SENSOR ON HWY 10.
&&
GGUSTLocal storm report, Jun 18, 1:01 AM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
101 AM CDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM TSTM WND DMG 9 E FERTILE 47.53N 96.10W
06/18/2007 POLK MN TRAINED SPOTTER
SPOTTER ESTIMATED WIND TO BE AT LEAST 55MPH. SNAPPED AN
8FT TALL 10IN DIAMETER TREE...BLEW TRAMPOLINE 50-60FT
AWAY AND TIPPED OVER METAL CITY DUMPSTER.
&&
KRAMLICHLocal storm report, Jun 18, 1:07 AM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
107 AM CDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM TSTM WND DMG 4 SW DETROIT LAKES 46.77N 95.90W
06/18/2007 BECKER MN TRAINED SPOTTER
SEVERAL 10 TO 12 INCH DIAMETER TREES DOWN NEAR LAKE
SALLIE. WINDS ESTIMATED IN EXCESS OF 60 MPH BY
EXPERIENCED BROADCAST METEOROLOGIST.
&&
GGUSTLocal storm report, Jun 18, 1:29 AM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
129 AM CDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 AM FLASH FLOOD 4 SSE FINLEY 47.46N 97.80W
06/18/2007 STEELE ND LAW ENFORCEMENT
SHERIFF REPORTS TOWNSHIP BRIDGE UNDER WATER. ALSO WATER
FLOWING OVER STATE HWY 32...ABOUT 4 MILES SOUTH OF
FINLEY. LOCAL RAIN GAUGES MEASURED 2 TO 3 INCHES OF RAIN
IN PAST 8 HOURS TO SOUTH AND SOUTHWEST OF FINLEY IN
GREENVIEW AND EASTIN TOWNSHIPS.
&&
GGUSTThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 11:28 PM CDT | Severe Thunderstorm Warning | FGF | Clay, Wilkin | 62 min |
| Jun 17, 11:52 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Mahnomen, Norman, Otter Tail | 53 min |
| Jun 18, 12:10 AM CDT | Severe Thunderstorm Warning | FGF | Polk, Red Lake | 65 min |
| Jun 18, 12:45 AM CDT | Severe Thunderstorm Warning | FGF | Clearwater | 60 min |
| Jun 18, 12:46 AM CDT | Severe Thunderstorm Warning | FGF | Pennington | 59 min |
| Jun 18, 1:09 AM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Hubbard | 66 min |
| Jun 17, 8:00 PM CDT | Severe Thunderstorm Warning | FGF | Ramsey | 45 min |
| Jun 17, 9:25 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Griggs | 46 min |
| Jun 17, 9:31 PM CDT | Severe Thunderstorm Warning | FGF | Nelson, Walsh | 59 min |
| Jun 17, 9:35 PM CDT | Tornado Warning | FGF | Nelson, Walsh | 43 min |
| Jun 17, 9:55 PM CDT | Severe Thunderstorm Warning | FGF | Benson | 65 min |
| Jun 17, 10:06 PM CDT | Tornado Warning | FGF | Benson | 35 min |
| Jun 17, 10:13 PM CDT | Severe Thunderstorm Warning | FGF | Steele | 40 min |
| Jun 17, 10:14 PM CDT | Flash Flood Warning | FGF | Barnes, Griggs, Steele | 9 hr |
| Jun 17, 10:28 PM CDT | Severe Thunderstorm Warning | FGF | Ramsey | 40 min |
Nearby
Wind Advisories in North Dakota, 2007Wind Advisories in Minnesota, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.